Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    solid-d's Avatar
    solid-d is offline Member
    Join Date
    Mar 2002
    Posts
    994

    Multi-part Q?? (Dbol,gyno,acne, novadex,ect.)

    First off, 2 weeks ended with test enathe, deca , and dbol

    The plan was to take it weeks 1-4@35mg/D(with stack of test/deca, W1-10) The first week 7lbs was gained in weight, 2nd week, 1 lb was gained. Nowthing of dropping it weeks 2-5 and take it again weeks 6 and 7. Is this OK to do??? Want the pump like it first gives when taking it. Whats the point of taking Dbol 4 weeks, if 80-90% of the gains from dbol is in week 1??? Also, thinking of droping it cause scared straight of acne, and first signs of acne are appearing. Is there anything outstanding to take with first signs of acne??? or just wash 3 times a day? Last thing is gyno, nippes are not itchy or irrataiting, but starting to look puffy..Is this gyno?? If so, it must be by Dbol?? Does Novadex help this with dbol? Whats the doses to take Nova with first signs of puffyness??Thanks, thats it.

  2. #2
    Tapout's Avatar
    Tapout is offline Senior Member
    Join Date
    Feb 2002
    Posts
    1,577
    nolvs will help if caused by estrogen take 40mg per day or more till stop then drop mgs

  3. #3
    solid-d's Avatar
    solid-d is offline Member
    Join Date
    Mar 2002
    Posts
    994
    BUMP

  4. #4
    Medicine Man's Avatar
    Medicine Man is offline Associate Member
    Join Date
    Oct 2001
    Location
    IL
    Posts
    303
    dude puffyness if water retention if there is no itching or pain or bump behind the nipple itself, just dont worry... do a search for nolva dosages... i say 40mg till "side effects" go away and then 20mg ED thereafter. I would do the dbol consistent for 4 weeks as well. Do not take it again in the cycle because you will put too much strain on your liver. For acne meds go to a dermo ask for minocyline and get neutrogena body wash (with salicylic acid) should do wonders.
    Peace
    MM

  5. #5
    Nate_Dog's Avatar
    Nate_Dog is offline Member
    Join Date
    Dec 2001
    Location
    OZ
    Posts
    765
    Nipples can puff up on gear... like when you are a teenager and going threw pubity. I got really paraniod when I was in heaps of sus and equipose. Take teh precautions and you will be fine.

    Proscar will help with the acne (via its suppression on DHT) and you might want to look up a prescription cream called "Retin-A", I have a script but have not used it yet. I hear good things about it.

    Good luck.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •